Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Updosing to alleviate tolerance withdrawal


[Mo...]

Recommended Posts

I agree with Myke, updosing might alleviate some of the symptoms but then you could reach tolerance to the new dose. What to do then?  I was never symptom free during my taper but I was desperately committed to coming of a drug that was making me so ill.

 

pianogirl  :smitten:

Link to comment
Share on other sites

So I did a significant updose almost two years ago when my then 16 year old was experiencing a significant medical issue, which we are just now getting somewhat under control. I was not very functional, had to work full time, had significant caregiving responsibilities for years for my father, now gone almost five years, and then for my mom after his death. I was vomiting often, nauseous constantly, and barely hanging on by a thread. I actually missed a lot of the early warning signs associated with my son's illness as I was such a mess. I have been holding since. While I never feel absolutely awesome, I have managed through some very difficult times these past two years, which have included job changes (first to a job closer to home, then to a remote job) and my mom's health declining (and some very, very scary times with my son). This is not an ideal situation but I absolutely had pushed it to the limit and had to be able to manage my life somehow. I do plan to taper again very, very slowly once my son is settled in college, as I believe being off these meds will be the only way for me to truly fully reclaim my health. So updosing can help some people--in terms of tolerance withdrawal, well that is the thing with these drugs for many, you need to keep escalating dose to get the same relief. I originally used klonopin for sleep; it does not help with that at all now, but my dose keeps the withdrawal away. I have very occasionally taken more (like when son was in the hospital) and then just dropped back to .75 with no issues.

 

I was absolutely desperate, I did what I had to do and have no regrets.

  • Like 1
Link to comment
Share on other sites

Of course there's a dose you could take that would alleviate your symptoms. It's a really bad idea if you want to get off benzos, though. It is a temporary fix that will cause more issues in the long run.
Link to comment
Share on other sites

×
×
  • Create New...